# SDR GTIA2023102737562

- Difficulty date: October 25, 2023
- Submitted: October 28, 2023
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 58,044 hours, 26,571 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 41726
- Condition: Inoperative
- Location: Fwd Galley
- Part time: 264 hours, 123 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOPERATIVE -R/R FWD MEGAPHONE IAW AMM 25-65-51. OPS CHECK OK.
